# SDR ASAA2017112222671

- Difficulty date: November 22, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 16,285 hours, 5,333 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE LIGHT ILLUMINATED ON RECALL.   LIGHT RESETS WHEN RECALL IS PRESSED.  ACFT GROUNDED.  FOUND THE NR 2 TEMP CONTROLLER WITH FLT DECK TRIM VALVE FAULT LIGHT ON WHEN BIT SELECTED.  PERFORMED AMM 21-61-00-700-806-002, PACK/ZONE TEMP CONTROLLER BITE TEST. NO DEFECTS NOTED FAULTS LIGHT RESET. NO ZONE TEMP LIGHT ON RECALL. NO HISTORY LAST 30 DAYS.
